# SDR CALA2022050401129

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 116,687 hours, 18,150 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 146T63224
- Condition: Chafed
- Location: Bulk Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7006 BULK CGO DOOR LWR MID AREA DOUBLER FOUND CHAFING , TRANSFER TO HX NRC WO745751 AND ORIGINATED BY V898555 BULK CGO DOOR LOWER MID AREA FRAME CHAFING DOUBLER REMOVED AS PER SRM 51-70-11-0G-0 FIG 1 FORM 44.0008 WORSHEET AND DISCARD AS PER SRM 51-40-02 HFEC INSPECTION WAS CARRIED ITEM 1 TO ITEM 15 ACCOMPLISHED OUT AS PER 767 PART 6 51-00-19 REV 130 DATE NOV-2021 RESULT NO CRACK FOUND THE CHAFING AREA REPAIRED
